# SDR UALA2013040402238

- Difficulty date: April 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,740 hours, 23,235 cycles
- Engine: Iae V2527A5
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Damaged
- Location: Structure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAN-LAM DAMAGED AFT RIGHT WALL JUST FWD OF GALLEY.  PAN LAM DAMAGED NO SHARP EDGES.  REPLACED AFT RIGHT WALL PAN-LAM.
